Alert archive / Wisconsin / Flash Flood Warnings in 2010
Flash Flood Warning 15, NWS Twin Cities, MN
NWS Twin Cities, MN issued this flash flood warning at Aug 11, 2010, 12:23 AM CDT for Chippewa County, Eau Claire County, Rusk County, Wisconsin. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2010, 12:23 AM CDT (05:23 UTC)
- Expired
- Aug 11, 2010, 5:30 AM CDT
- In force
- 5 hr
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chippewa County, WI, Eau Claire County, WI, Rusk County, WI
The radar
The La Crosse radar (KARX), 149 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 1:40 AM CDT | FLASH FLOOD | 2 Nnw Cornell, WI | STREET FLOODING. STORM SEWERS OVERFLOWING. |
| Aug 11, 2:00 AM CDT | FLASH FLOOD | 5 Se Eau Claire, WI | STREET FLOODING. HASTINGS WAY AND VALMONT AVENUE. 8-10 INCHES OF WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 77 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 5.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1596 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
731
WGUS53 KMPX 110523
FFWMPX
WIC017-035-107-111030-
/O.NEW.KMPX.FF.W.0015.100811T0523Z-100811T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1223 AM CDT WED AUG 11 2010
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHIPPEWA COUNTY IN WEST CENTRAL WISCONSIN...
NORTHERN EAU CLAIRE COUNTY IN WEST CENTRAL WISCONSIN...
SOUTHERN RUSK COUNTY IN NORTHWEST WISCONSIN...
* UNTIL 530 AM CDT
* AT 1220 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING INTO THE WARNED AREA.
RAINFALL AMOUNTS OF AROUND 4 INCHES IN ONE HOUR AND A HALF...HAVE
BEEN REPORTED FARTHER TO THE WEST IN PIERCE COUNTY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHIPPEWA FALLS...EAU CLAIRE...ALTOONA...BATEMAN...BLOOMER...BOYD...
CADOTT...CONRATH...CORNELL...EAGLETON...FALL CREEK...HOLCOMBE...
ISLAND LAKE...JIM FALLS...LAKE HALLIE...LAKE WISSOTA...LUDINGTON...
NEW AUBURN...SHELDON AND STANLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4537 9072 4537 9091 4481 9091 4473 9093
4473 9164 4520 9165 4521 9153 4542 9152
4544 9070
$$2 follow-up statements
819
WGUS73 KMPX 110733
FFSMPX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
233 AM CDT WED AUG 11 2010
WIC017-035-107-111030-
/O.CON.KMPX.FF.W.0015.000000T0000Z-100811T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RUSK WI-CHIPPEWA WI-EAU CLAIRE WI-
233 AM CDT WED AUG 11 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN RUSK COUNTY IN
NORTHWEST WISCONSIN...AND NORTHERN EAU CLAIRE AND CHIPPEWA COUNTIES
IN WEST CENTRAL WISCONSIN UNTIL 530 AM CDT...
AT 227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUING ACROSS
THE AREA...ALTHOUGH HEAVY RAINS WERE BEGINNING TO END OVER WESTERN
CHIPPEWA AND EAU CLAIRE COUNTIES.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHIPPEWA FALLS...EAU CLAIRE...ALTOONA...BATEMAN...BLOOMER...BOYD...
CADOTT...CONRATH...CORNELL...EAGLETON...FALL CREEK...HOLCOMBE...
ISLAND LAKE...JIM FALLS...LAKE HALLIE...LAKE WISSOTA...LUDINGTON...
NEW AUBURN...SHELDON AND STANLEY.
AT 200 AM CDT...STREET FLOODING WAS REPORTED IN EAU CLAIRE. AT 140
AM CDT...STREET FLOODING WAS REPORTED IN CORNELL WITH STORM SEWERS
OVERFLOWING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4537 9072 4537 9091 4481 9091 4473 9093
4473 9164 4520 9165 4521 9153 4542 9152
4544 9070
$$507
WGUS73 KMPX 110943
FFSMPX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
443 AM CDT WED AUG 11 2010
WIC035-110954-
/O.CAN.KMPX.FF.W.0015.000000T0000Z-100811T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EAU CLAIRE WI-
443 AM CDT WED AUG 11 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN EAU CLAIRE
COUNTY IN WEST CENTRAL WISCONSIN IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. IF
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 4537 9072 4537 9091 4488 9094 4487 9163
4520 9165 4521 9153 4542 9152 4544 9070
$$
WIC017-107-111030-
/O.CON.KMPX.FF.W.0015.000000T0000Z-100811T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RUSK WI-CHIPPEWA WI-
443 AM CDT WED AUG 11 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CHIPPEWA AND SOUTHERN
RUSK COUNTIES UNTIL 530 AM CDT...
AS OF 440 AM CDT...ALL OF THE HEAVY RAIN HAD ENDED OVER THE
AREA...BUT LAW ENFORCEMENT REPORTED THAT SOME ROADS MAY STILL BE
FLOODED IN SOUTHERN PARTS OF RUSK COUNTY. BASED ON THE HEAVY
RAINFALL PATTERN...IT IS POSSIBLE THAT SOME FLOODING MAY STILL BE
OCCURRING IN PARTS OF WESTERN CHIPPEWA COUNTY.
RUNOFF FROM THIS EXCESSIVE RAINFALL COULD STILL CAUSE FLOODING
TO OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
CHIPPEWA FALLS...BATEMAN...BLOOMER...BOYD...CADOTT...CONRATH...
CORNELL...EAGLETON...HOLCOMBE...ISLAND LAKE...JIM FALLS...LAKE WISSOTA...NEW
AUBURN...SHELDON AND STANLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4537 9072 4537 9091 4488 9094 4487 9163
4520 9165 4521 9153 4542 9152 4544 9070
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 10:33 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Aug 10, 10:33 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1033 PM CDT TUE AUG 10 2010 .UPDATED FOR THE 06Z AVIATION DISCUSSION BELOW... .DISCUSSION... SEVERAL FACTORS WILL LEAD TO VERY LOW CONFIDENCE IN THE SHORT TERM AS MOISTURE CONVERGENCE/THETA-E ADVECTION AND CURRENT CONVECTION ACROSS WESTERN MN WILL LEAD TO A DISRUPTION OF POPS/QPF OVERNIGHT. CURRENT REGIONAL RADAR AND WV IMAGERY DOES SHOW THE APPARENT UPPER LOW BEGINNING TO DEVELOP NEAR THE SD/ND/MN BORDER EARLY THIS AFTN. THEREFORE...BEST OVERALL LIFT/MOISTURE ADVECTION WILL BE ACROSS WC MN...AND INTO N MN FOR THE NEXT SEVERAL HRS...WITH FLOODING BECOMING A MAJOR PROBLEM. CONVECTIVE LINE OF STORMS ACROSS SW/WC MN CONTINUES TO BUILD TO THE N/NE...WHICH WILL LEAD TO LIKELY POPS ACROSS SOUTHERN/EC/C MN...AS WELL AS WC WISCONSIN LATER THIS AFTN/EVENING HRS. HOWEVER...MAIN SFC FRONT OR CONVERGENCE LINE...WITH AMPLE MOISTURE IN THE BOUNDARY LAYER...MAY ALLOW FOR MORE DEVELOPMENT ACROSS EASTERN SD/WESTERN MN LATER THIS EVENING. HOWEVER...THIS IS WHERE CONFIDENCE REMAINS LOW AS THE MAIN LIFT WILL BE ACROSS NORTHERN MN. THEREFORE...LATE AFTN/EVENING FORECAST IS BASED ON CURRENT RADAR TRENDS IN THE NEXT 2-3 HRS...WITH ONLY CHC POPS OVERNIGHT IN FAR EASTERN MN/WESTERN WISCONSIN...WITH NIL OR 10-15% IN THE FAR WEST. LATER SHIFTS WILL NEED TO UPDATE IF CONVECTION DECIDES TO DEVELOP IN EASTERN SD THIS EVENING. AFTER TONIGHT...MAIN UPPER LOW WILL BE ACROSS NORTHERN MN/SOUTHERN CANADIAN...WITH ONLY A WEAK CONVERGENCE LINE MOVING ACROSS THE FA. ALTHOUGH THERE REMAINS SOME THREAT OF REDEVELOPMENT WEDNESDAY AFTN...ESPECIALLY IN WESTERN WISCONSIN...AND CENTRAL MN...NOT TO CONFIDENT TO CHG CURRENT FORECAST TRENDS. AFTER WEDNESDAY...MODELS ARE SPEEDING UP THE NEXT SHORT WAVE AND ASSOCIATED LIFT/MOISTURE TO AFFECT THE WESTERN FA BY LATE WEDNESDAY NIGHT/THURSDAY MORNING. ALTHOUGH IT WILL RAIN BY LATE IN THE WEEK...TIMING OF THE ONSET OF CONVECTION REMAINS A PROBLEM. HAVE UPDATED FOR A FASTER SCENARIO FOR SHRA/TSRA IN THE W/SW FA...WITH A CONTINUE CHC THRU LATE FRIDAY. THIS SHORT WAVE BY THE END OF THE WEEK IS FAIRLY STRONG...WITH A STRONG PVA ANOMALY MOVING ACROSS THE DAKOTAS BY LATE FRIDAY AFTN/EVENING. SVR WX IS A GOOD POSSIBILITY...ESPECIALLY IF INSTABILITY AND UPPER DYNAMICS COME TOGETHER DURING PRIME HEATING. SEE LATEST SPC PAGE FOR THE LATEST INFORMATION. AFT SATURDAY...AND INTO TUESDAY...A BROAD AREA OF LOW PRESSURE/UPPER TROUGH/ THAT WILL BE CENTERED ACROSS HUDSON BAY BY EARLY NEXT WEEK...WILL LEAD TO NW FLOW IN OUR REGION...AND A MUCH COOLER/STABLE CANADIAN AIR MASS. ..JLT.. && .AVIATION... /06Z TAF ISSUANCE/ A BAND OF STRONGER THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH PARTS OF EAST CENTRAL...SOUTH CENTRAL MN INTO WEST CENTRAL WISCONSIN OVERNIGHT. SFC BOUNDARY AND COOL FRONT SLOWLY MOVING INTO CENTRAL MN OVERNIGHT. MARGINAL FLYING CONDS IN THE VICINITY OF THE THUNDERSTORMS...MORE WIDESPREAD IFR/MARGINAL FLYING CONDITIONS IN STRATUS/FOG LATER TONIGHT AND EARLY WEDNESDAY MORNING OVER WESTERN AND CENTRAL MN...WITH SOME PATCHY FOG OVER WISCONSIN. CONDS IMPROVING TO VFR BY AFTERNOON MOST LOCATIONS. SFC WNDS SOUTHEAST 5 TO 10 KNOTS...THEN BECOMING WEST AFTER THE SFC FRONTAL BOUNDARY PASSES. .KMSP...SEE DISCUSSION ABOVE FOR THE REASON BEHIND THE FORECAST. CEILINGS AND VISBILITIES LOWERING TO MARGINAL TO IFR FLYING CONDITIONS IN STRATUS AND FOG AFTER SHRA/ISOLD TRSA DIMINISH OVER THE AREA AFTER MIDNIGHT. LIGHT SOUTHEAST WINDS...BECOMING WEST AROUND 10 KNOTS WEDNESDAY AFTERNOON. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JLT/JM
Hazardous weather outlook, Aug 10, 8:49 PM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 849 PM CDT TUE AUG 10 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 111700- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 849 PM CDT TUE AUG 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE OVER PORTIONS OF EAST CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. SOME OF THE STRONGER STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL...SMALL HAIL ALONG WITH WIND GUSTS TO NEAR 40 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE EAST OF I-35 ON WEDNESDAY. SEVERE WEATHER IS NOT EXPECTED... BUT HEAVY RAIN WILL REMAIN A POTENTIAL THREAT. THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA THURSDAY NIGHT INTO SATURDAY... THEN AGAIN ON MONDAY. THERE IS A SLIGHT RISK THAT THE STORMS THURSDAY NIGHT AND FRIDAY COULD BE SEVERE... ALTHOUGH IT IS TOO SOON TO PINPOINT THE LOCATIONS AND SPECIFIC TIME FRAME WHEN SEVERE WEATHER IS MOST LIKELY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Aug 10, 11:55 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1155 PM CDT TUE AUG 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM FLASH FLOOD 1 W LITTLE CANADA 45.02N 93.10W
08/10/2010 RAMSEY MN TRAINED SPOTTER
STANDING WATER IN INTERSECTION OF COUNTY ROAD C2 AND
MARION STREET.
&&
AJZLocal storm report, Aug 11, 12:10 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1210 AM CDT WED AUG 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 AM HEAVY RAIN TAINTER LAKE 44.99N 91.85W
08/11/2010 M3.05 INCH DUNN WI TRAINED SPOTTER
OCCURRED DURING THE PAST 2 HOURS.
&&
AJZLocal storm report, Aug 11, 12:13 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1213 AM CDT WED AUG 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 AM FLASH FLOOD N PRESCOTT 44.75N 92.79W
08/11/2010 PIERCE WI TRAINED SPOTTER
STREET FLOODING FROM 4.73 INCHES OF RAIN IN 1.5 HOURS.
GARBAGE BAGS FLOATING DOWN STREET.
&&
AJZLocal storm report, Aug 11, 12:18 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1218 AM CDT WED AUG 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 AM FLASH FLOOD SPRING VALLEY 44.85N 92.24W
08/11/2010 PIERCE WI LAW ENFORCEMENT
SIX INCHES OF WATER ON ROADWAYS IN TOWN.
&&
AJZLocal storm report, Aug 11, 12:20 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1220 AM CDT WED AUG 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 AM FLASH FLOOD RIVER FALLS 44.86N 92.62W
08/11/2010 PIERCE WI LAW ENFORCEMENT
CARS STALLED IN TOWN. WATER OVER THE ROAD ON 690TH STREET
AND WEST COUNTY ROAD E.
&&
AJZLocal storm report, Aug 11, 12:21 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1221 AM CDT WED AUG 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 AM FLASH FLOOD PRESCOTT 44.75N 92.79W
08/11/2010 PIERCE WI LAW ENFORCEMENT
CARS STALLED IN AND WEST OF TOWN.
&&
AJZThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 8:00 PM CDT | Special Weather Statement | MPX | Barron | 60 min |
| Aug 10, 8:41 PM CDT | Areal Flood Advisory | MPX | Barron, Dunn, Polk, Saint Croix | 3 hr |
| Aug 10, 11:01 PM CDT | Flash Flood Warning | MPX | Barron, Dunn, Pierce, Polk, Saint Croix | 3 hr |
| Aug 11, 1:05 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Eau Claire | 40 min |
| Aug 11, 2:07 AM CDT | Special Weather Statement | MPX | Rusk | 53 min |
| Aug 11, 2:21 AM CDT | Areal Flood Warning | MPX | Dunn, Pierce, Saint Croix | 3 hr |
| Aug 11, 6:14 AM CDT | Areal Flood Warning | MPX | Chippewa, Dunn, Pierce, Saint Croix | 6 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.